The periodic solutions of a certain class of nonlinear systems
Differencialʹnye uravneniâ, Tome 5 (1969) no. 2, pp. 385-388
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_2_a18,
author = {V. V. Amel'kin},
title = {The periodic solutions of a certain class of nonlinear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {385--388},
year = {1969},
volume = {5},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_2_a18/}
}
V. V. Amel'kin. The periodic solutions of a certain class of nonlinear systems. Differencialʹnye uravneniâ, Tome 5 (1969) no. 2, pp. 385-388. http://geodesic.mathdoc.fr/item/DE_1969_5_2_a18/